# SDR SWAA2021072124839

- Difficulty date: January 10, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,084 hours, 24,607 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VERTICAL STIFFENER FOR RT STAB RIB AT 129.5 HAS ELONGATED HOLE. / REPAIRED PER EA 1-755-4604
